Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Is apidexin safe with seroxat and durazac ?

is apidexin safe with seroxat and durazac??
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi dina
Welcome to HealthcareMagic.
Apidexin is a thermogenic combination used in weight loss.As you are using seroxat and durazac which act on CNS , there could be interaction.
As apidexin interactions are not well studies , it is advisable for you to take it while on cns drugs.
The side effects are umpredictable and can be dangerous too.
Hope this helps you.
Take care
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor